Alert archive / West Virginia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 7, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Mar 23, 2022, 4:51 PM EDT for 6 counties in West Virginia; Washington County, Ohio. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2022, 4:51 PM EDT (20:51 UTC)
- Expired
- Mar 23, 2022, 5:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Washington County, OH, Jackson County, WV, Pleasants County, WV, Ritchie County, WV, Tyler County, WV, Wirt County, WV, Wood County, WV
The radar
The Charleston,WV radar (KRLX), 89 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 4:55 PM EDT | HAIL 1 | 3 Se Ravenswood, WV | REPORT FROM MPING: QUARTER-SIZED HAIL. |
| Mar 23, 5:08 PM EDT | TSTM WND DMG | 7 Nw Reedy, WV | SOCIAL MEDIA REPORT OF TREES DOWN IN PEEWEE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 2:35 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -293 J/kg
- Mixed-layer LCL
- 1412 m above ground
- 0-6 km bulk shear
- 98 kt
- 0-1 km storm-relative helicity
- 496 m²/s²
- 0-3 km storm-relative helicity
- 504 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
003
WUUS51 KRLX 232051
SVRRLX
OHC167-WVC035-073-085-095-105-107-232130-
/O.NEW.KRLX.SV.W.0007.220323T2051Z-220323T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
451 PM EDT Wed Mar 23 2022
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
Northeastern Washington County in southeastern Ohio...
Pleasants County in northwestern West Virginia...
Central Ritchie County in northwestern West Virginia...
Wirt County in northwestern West Virginia...
Southwestern Tyler County in northern West Virginia...
Northern Jackson County in northwestern West Virginia...
Wood County in northwestern West Virginia...
* Until 530 PM EDT.
* At 450 PM EDT, a severe thunderstorm was located near Ravenswood,
or 7 miles north of Ripley, moving northeast at 70 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Parkersburg, Marietta, Ripley, Harrisville, St. Marys, Elizabeth,
Ravenswood, Williamstown, Pennsboro, Belmont, Sandyville,
Mineralwells, North Bend State Park, Boaz, Newport, North Hills,
Ellenboro, Cairo, Maxwell and Schultz.
This includes the following highways...
Interstate 77 in West Virginia between mile markers 138 and 186.
Route 50 in West Virginia between mile markers 7 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for southeastern
Ohio...and central, northern and northwestern West Virginia.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 PM EDT for southeastern
Ohio...and central, northern and northwestern West Virginia.
&&
LAT...LON 3958 8124 3933 8087 3879 8169 3891 8185
3893 8185 3895 8182 3892 8178 3893 8176
3896 8178 3899 8178 3901 8176 3903 8177
3958 8127
TIME...MOT...LOC 2050Z 219DEG 59KT 3893 8171
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
GW2 follow-up statements
672
WWUS51 KRLX 232110
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
510 PM EDT Wed Mar 23 2022
OHC167-WVC035-073-085-095-105-107-232130-
/O.CON.KRLX.SV.W.0007.000000T0000Z-220323T2130Z/
Washington OH-Pleasants WV-Ritchie WV-Wirt WV-Tyler WV-Jackson WV-
Wood WV-
510 PM EDT Wed Mar 23 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN WASHINGTON...PLEASANTS...CENTRAL RITCHIE...WIRT...
SOUTHWESTERN TYLER...NORTHEASTERN JACKSON AND WOOD COUNTIES...
At 509 PM EDT, a severe thunderstorm was located near Mineralwells,
or 7 miles southeast of Parkersburg, moving northeast at 70 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Parkersburg, Marietta, Harrisville, St. Marys, Elizabeth, Pennsboro,
Belmont, Mineralwells, North Bend State Park, Newport, Ellenboro,
Cairo, Maxwell, Schultz, Hebron, Pike, Davisville, Highland, Peewee
and Willow Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for southeastern
Ohio...and northern and northwestern West Virginia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3958 8124 3933 8087 3889 8155 3901 8164
3908 8168 3958 8127
TIME...MOT...LOC 2109Z 219DEG 59KT 3918 8145
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
GW028
WWUS51 KRLX 232121
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
521 PM EDT Wed Mar 23 2022
OHC167-WVC035-073-085-095-105-107-232131-
/O.EXP.KRLX.SV.W.0007.000000T0000Z-220323T2130Z/
Washington OH-Pleasants WV-Ritchie WV-Wirt WV-Tyler WV-Jackson WV-
Wood WV-
521 PM EDT Wed Mar 23 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON...
PLEASANTS...CENTRAL RITCHIE...WIRT...SOUTHWESTERN TYLER...
NORTHEASTERN JACKSON AND WOOD COUNTIES WILL EXPIRE AT 530 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 1000 PM EDT for southeastern
Ohio...and northern and northwestern West Virginia.
LAT...LON 3958 8124 3933 8087 3889 8155 3901 8164
3908 8168 3958 8127
TIME...MOT...LOC 2121Z 219DEG 59KT 3932 8131
$$
GWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 2:31 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Mar 23, 2:31 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 231 PM EDT Wed Mar 23 2022 .SYNOPSIS... An occluding low pressure system lifts through today and tonight with strong to severe storms. Cooler by Friday and the weekend, with shower chances lingering. && .NEAR TERM /THROUGH THURSDAY/... As of 215 PM Wednesday... A weakening cold front exits east of the Appalachians first thing tonight, taking most of the convective precipitation with it. Temperatures will be close to their dewpoints tonight, generally in the mid to upper 40s. Models keep strong winds at H850 all night. These winds will help to prevent dense fog formation, despite of antecedent precipitation. A brief surface ridge keeps dry conditions Thursday morning, but another weakening cold front approaches from the west to keep chance for light precipitation at least along the eastern mountains during the afternoon and evening hours. Thursday will be mostly dry, except for isolated showers across the Middle Ohio Valley during the afternoon and evening. Expect mild afternoon temperatures, generally in the lower 60s lowlands, ranging into the mid 50s highest elevations. && .SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/... As of 200 PM Wednesday... The region will be under the influence of a dry slot associated with an elongated area of surface low pressure stretching from Paducah to Detroit Thursday night into Friday morning. As the surface warms through the day Friday, some low topped, isolated to scattered showers appear possible, although any accumulation potential will be rather limited due to a sharp inversion around H700. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... As of 200 PM Wednesday... Broad cyclonic flow associated with a departing area of low pressure remains over the region early Saturday, with a reinforcing northern stream low approaching during the day. This will produce synoptic rain and snow during the day Saturday, before this system too exits to the east. This exiting system will then setup a period of cold, northwesterly flow across the Great Lakes yielding lake enhanced snow and rain showers Saturday afternoon through Sunday, with diurnal enhancement likely as strong late March sun angles warm the surface during the day setting up steep low level lapse rates. Across the lower elevations, flakes can be expected, perhaps heavy at times in squalls, but a combination of surface temperatures marginally above freezing and very warm ground temperatures should keep any accumulations confined to grassy or elevated surfaces. In the mountains, several inches of snow will be possible through Sunday evening, but again, warm ground temperatures look to limit impactful accumulations, especially given the diurnally enhanced aspect (with breaks to sunshine between showers) promoting melting. Should see any lingering upslope showers tapering off to flurries during the day Monday as flow shifts a little more west- northwesterly amid continued unseasonably cool conditions. Heights rise Monday into Tuesday as ridging over the intermountain west begins to shift east in response to a developing Four Corners Low. A warm front associated with this system lifts north across the forecast area Monday night into Tuesday yielding mainly light rain. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... As of 201 PM Wednesday... Bands of showers and thunderstorms, ahead of an advancing cold front, will develop across eastern KY and southern OH and move north northeast to affect our CWA this afternoon and evening. VFR conditions will turn quickly to brief periods of IFR under moderate to heavy rain, followed by MVFR ceilings. The environment is conducive to strong to severe thunderstorms through this evening. SPC has most of the area under a Slight Risk for severe storms. Expect thunderstorms to produce strong to damaging wind gusts, as well as hail, and the possibility of isolated tornadoes. A lesser, Marginal Risk remains along the western slopes and eastern mountains through tonight. The cold front is forecast to cross the area from around 00Z to 06Z tonight from west to east. However, winds aloft are expected to remain strong all night. This could produce LLWS mainly across the higher terrain sites. Coded LLWS at EKN, CKB and BKW roughly from 23Z through 04Z Thursday. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY... FORECAST CONFIDENCE: Medium to High. ALTERNATE SCENARIOS: Gusty surface winds will fluctuate. Timing of showers and occurrence of thunderstorms this afternoon into this evening may vary from forecast. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H L H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H M M H H M M H CKB CONSISTENCY H H H H H H H H H L H H AFTER 18Z THURSDAY... No widespread IFR conditions are expected at this time. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...ARJ/JP NEAR TERM...ARJ SHORT TERM...JP LONG TERM...JP AVIATION...ARJ
Hazardous weather outlook, Mar 23, 2:43 PM EDT, 2 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 243 PM EDT Wed Mar 23 2022 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>027- 029-241845- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt- Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Gilmer- 243 PM EDT Wed Mar 23 2022 ...TORNADO WATCH 67 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, and portions of central West Virginia, northern West Virginia, southern West Virginia and western West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. VAZ003-004-WVZ028-033-034-241845- Dickenson-Buchanan-Braxton-McDowell-Wyoming- 243 PM EDT Wed Mar 23 2022 This Hazardous Weather Outlook is for southwest Virginia, and portions of central West Virginia and southern West Virginia. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms are expected today. A Slight Risk of severe weather exists for locally damaging winds, hail or possibly a tornado this afternoon into this evening. Heavy downpours will also be possible, especially within thunderstorms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ030-032-039-040-515>526-241845- Lewis-Taylor-Upshur-Barbour-Northwest Raleigh-Southeast Raleigh- Northwest Fayette-Southeast Fayette-Northwest Nicholas- Southeast Nicholas-Northwest Webster-Southeast Webster- Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph- Southeast Randolph- 243 PM EDT Wed Mar 23 2022 This Hazardous Weather Outlook is for portions of central West Virginia, northeast West Virginia, northern West Virginia and southeast West Virginia. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms are expected this afternoon and evening. A Marginal Risk of severe weather exists for locally damaging winds and hail this afternoon into this evening. Heavy downpours will also be possible, especially within thunderstorms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ031-241845- Harrison- 243 PM EDT Wed Mar 23 2022 ...TORNADO WATCH 67 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of northern West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Mar 23, 4:02 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
402 PM EDT WED MAR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 2 SW THE PLAINS 39.34N 82.16W
03/23/2022 ATHENS OH 911 CALL CENTER
1 TREE DOWN DUE TO HIGH WIND.
&&
JZLocal storm report, Mar 23, 4:11 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
411 PM EDT WED MAR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL HUNTINGTON 38.42N 82.43W
03/23/2022 M0.25 INCH CABELL WV TRAINED SPOTTER
&&
FMKLocal storm report, Mar 23, 4:14 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
414 PM EDT WED MAR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HEAVY RAIN 2 ESE HUNTINGTON 38.40N 82.40W
03/23/2022 M0.25 INCH CABELL WV TRAINED SPOTTER
SPOTTER REPORTS QUARTER INCH OF RAIN IN
UNDER 10 MINUTES WITH THUNDERSTORM.
&&
FMKSpecial weather statement, Mar 23, 4:27 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Charleston WV
427 PM EDT Wed Mar 23 2022
KYZ103-OHZ086-087-WVZ005>007-014-232100-
Boyd KY-Gallia OH-Lawrence OH-Mason WV-Wayne WV-Cabell WV-Putnam WV-
427 PM EDT Wed Mar 23 2022
...A strong thunderstorm will impact portions of southeastern Boyd,
southeastern Gallia, southeastern Lawrence, southwestern Mason,
Cabell, northwestern Putnam and northern Wayne Counties through 500
PM EDT...
At 426 PM EDT, Doppler radar was tracking a strong thunderstorm over
Beech Fork State Park, moving northeast at 60 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Huntington, Winfield, Wayne, Chesapeake, Proctorville, Beech Fork
State Park, Hurricane, Barboursville, Kenova, Milton, Eleanor,
Ceredo, Buffalo, Ona, Burnaugh, Durbin, Centerville, Culloden, South
Point and Burlington.
This includes Interstate 64 in West Virginia between mile markers 1
and 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for northeastern
Kentucky...southeastern Ohio...and central and western West Virginia.
&&
LAT...LON 3820 8247 3831 8266 3874 8225 3856 8181
TIME...MOT...LOC 2026Z 231DEG 65KT 3833 8244
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GWSpecial weather statement, Mar 23, 4:40 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Charleston WV
440 PM EDT Wed Mar 23 2022
WVZ024-025-232100-
Logan WV-Mingo WV-
440 PM EDT Wed Mar 23 2022
...A strong thunderstorm will impact portions of southeastern Mingo
and southwestern Logan Counties through 500 PM EDT...
At 439 PM EDT, Doppler radar was tracking a strong thunderstorm over
Board Tree, or 11 miles southeast of Williamson, moving northeast at
70 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Logan, Man, Mallory, Red Jacket, Hinch, Buskirk, Gilbert Creek, Mount
Gay-Shamrock, Matewan, Gilbert, Mount Gay, Chauncey, Hampden,
Switzer, Pie, Bruno, Varney, Sarah Ann and Meador.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for southern West
Virginia.
&&
LAT...LON 3756 8208 3755 8213 3757 8214 3758 8212
3759 8213 3759 8216 3762 8218 3765 8218
3765 8219 3763 8219 3763 8222 3785 8200
3770 8172 3767 8179 3764 8180 3753 8196
3755 8197 3753 8201 3755 8204 3753 8205
TIME...MOT...LOC 2039Z 222DEG 60KT 3754 8215
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GWLocal storm report, Mar 23, 4:46 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
446 PM EDT WED MAR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 5 ENE LEON 38.79N 81.87W
03/23/2022 U0.75 INCH MASON WV PUBLIC
REPORT FROM MPING: DIME-SIZE HAIL.
&&
FMKThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 3:46 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo | 44 min |
| Mar 23, 3:53 PM EDT | Special Weather Statement | RLX | Wayne | 37 min |
| Mar 23, 4:01 PM EDT | Special Weather Statement | RLX | Cabell, Mason | 29 min |
| Mar 23, 4:12 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam, Wirt, Wood | 48 min |
| Mar 23, 4:22 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Logan, Raleigh | 38 min |
| Mar 23, 4:27 PM EDT | Special Weather Statement | RLX | Cabell, Putnam | 33 min |
| Mar 23, 4:40 PM EDT | Special Weather Statement | RLX | Logan | 20 min |
| Mar 23, 4:53 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Braxton, Calhoun, Clay, Fayette, Kanawha and 2 more | 52 min |
| Mar 23, 4:56 PM EDT | Special Weather Statement | RLX | Mason | 19 min |
| Mar 23, 5:00 PM EDT | Special Weather Statement | RLX | Logan | 15 min |
| Mar 23, 5:07 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam, Roane | 23 min |
| Mar 23, 5:27 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 34 min |
| Mar 23, 5:31 PM EDT | Special Weather Statement | RLX | Wirt | 29 min |
| Mar 23, 6:32 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Ritchie, Wirt, Wood | 43 min |
| Mar 23, 6:37 PM EDT | Special Weather Statement | RLX | Putnam | 8 min |
| Mar 23, 7:01 PM EDT | Special Weather Statement | RLX | Mason | 29 min |
| Mar 23, 7:08 PM EDT | Severe Thunderstorm Warning | RLX | Wood | 52 min |
| Mar 23, 7:15 PM EDT | Special Weather Statement | RLX | Wood | 15 min |
| Mar 23, 7:39 PM EDT | Special Weather Statement | RLX | Jackson, Roane, Wirt, Wood | 51 min |
| Mar 23, 7:46 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Jackson, Kanawha, Mason, Putnam and 4 more | 44 min |
| Mar 23, 7:52 PM EDT | Special Weather Statement | RLX | Kanawha, Lincoln, Putnam | 23 min |
| Mar 23, 2:07 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Vinton | 38 min |
| Mar 23, 2:43 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Jackson, Perry, Vinton | 37 min |
| Mar 23, 3:18 PM EDT | Special Weather Statement | RLX | Lawrence | 27 min |
| Mar 23, 5:14 PM EDT | Special Weather Statement | RLX | Meigs | 31 min |
| Mar 23, 5:42 PM EDT | Special Weather Statement | RLX | Morgan, Perry | 33 min |
| Mar 23, 5:55 PM EDT | Tornado Warning | RLX | Athens, Morgan, Perry | 35 min |
| Mar 23, 5:58 PM EDT | Special Weather Statement | RLX | Jackson, Vinton | 32 min |
| Mar 23, 6:11 PM EDT | Special Weather Statement | RLX | Gallia, Jackson | 34 min |
| Mar 23, 6:21 PM EDT | Special Weather Statement | RLX | Athens, Vinton | 24 min |
| Mar 23, 6:28 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Perry, Vinton, Washington | 47 min |
| Mar 23, 6:39 PM EDT | Special Weather Statement | RLX | Perry | 21 min |
| Mar 23, 7:36 PM EDT | Severe Thunderstorm Warning | RLX | Morgan, Washington | 24 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2022Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.